zbMATH — the first resource for mathematics

Metric entropy of some classes of sets with differentiable boundaries. (English) Zbl 0275.41011

41A45 Approximation by arbitrary linear expressions
41A63 Multidimensional problems (should also be assigned at least one other classification number from Section 41-XX)
26A51 Convexity of real functions in one variable, generalizations
Full Text: DOI
[1] Bonnesen, T; Fenchel, W, Theorie der konvexen Körper, (1934), Springer Verlag Berlin · Zbl 0008.07708
[2] Clements, G.F, Entropies of several sets of real valued functions, Pacific J. math., 13, 1085-1095, (1963) · Zbl 0158.05002
[3] Dudley, R.M, Sample functions of the Gaussian process, Annals of probability, 1, 66-103, (1973) · Zbl 0261.60033
[4] Kolmogorov, A.N; Tikhomirov, V.M; Kolmogorov, A.N; Tikhomirov, V.M, Ε-entropy and ϵ-capacity of sets in functional spaces, Amer. math. soc. transl. (ser. 2), Uspekhi mat. nauk, 14, 3-86, (1959), from · Zbl 0090.33503
[5] Loève, M, Probability theory, (1963), Van Nostrand Princeton, N.J · Zbl 0108.14202
[6] Lorentz, G.G, Metric entropy and approximation, Bull. amer. math. soc., 72, 903-937, (1966) · Zbl 0158.13603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.